# SDR 2008UALA03663

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE CREASE BEAM WEB UPPER SURFACE CORRODED FROM STA 1380 TO STA 1400, RBL 71.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  REPLACED WEB PER BAC DWG 1 46N5590 REV BN, MM51-21-00 AND SRM 51-40-02.
